# SDR CA130715003

- Difficulty date: July 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A380842
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTING ACFT C-CHECK, THE THERMAL BLANKET ON THE REAR GAS GENERATOR CASE, GGC WAS FOUND RIPPED OPEN AND THE GGC WAS FOUND BURNED AND BREACHED. LOCALIZED HEAT DAMAGE SURROUNDED THE AREA HOWEVER NO OTHER APPARENT DAMAGES APPEAR TO BE PRESENT ON ENGINE OR NACELLE.  THE APU WILL BE REMOVED AND FORWARDED FOR INVESTIGATION.
